Boots Paracetamol 500mg Effervescent Tablets

£3.49
24 UNI | £0.15 per 1UNI
3072339

Effective pain relief. Gentle on the stomach.
See details below, always read the label .
Suitable for: Adults and children 12 and over.
Active ingredients: Paracetamol

x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.